# SDR CHQA20131106415

- Difficulty date: November 6, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 21,770 hours, 19,039 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,479 hours, 25,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SERVICE DOOR SILL WAS FOUND TO HAVE CORROSION AT THE FWD SCREW HOLE.  THE SILL WAS REPLACED IAW SRM 51-40-02.
